# SDR CA070502006

- Difficulty date: April 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 427
- Aircraft time: 1 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Condition: Cracked
- Location: Transmission
- Part time: 450 hours
- Component: Transmission, Bell, 427040006107
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON INVESTIGATING AN OIL LEAKAGE, A CRACK WAS FOUND ON THE TRANSMISSION LOWER CASE (SIMILAR LOCATION AS SDR 20070216006) (TC NR 20070502006)
